Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Subalgebras of $ B(X)$


Author: Albert Wilansky
Journal: Proc. Amer. Math. Soc. 29 (1971), 355-360
MSC: Primary 46.55; Secondary 40.00
DOI: https://doi.org/10.1090/S0002-9939-1971-0282217-4
Erratum: Proc. Amer. Math. Soc. 34 (1972), 632.
MathSciNet review: 0282217
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Two classes of subalgebras of the bounded operators on a Banach space X are introduced. This gives an abstract setting, generalizations, and some shorter proofs of results in summability which are the special case $ X = c$.


References [Enhancements On Off] (What's this?)

  • [1] I. D. Berg, A Banach algebra criterion for Tauberian theorems, Proc. Amer. Math. Soc. 15 (1964), 648-652. MR 29 #2574. MR 0165285 (29:2574)
  • [2] H. I. Brown, D. R. Kerr and H. H. Stratton, The structure of $ B[c]$ and extensions of the concept of conull matrix, Proc. Amer. Math. Soc. 22 (1969), 7-14. MR 0304931 (46:4062)
  • [3] N. Dunford and J. T. Schwartz, Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 0117523 (22:8302)
  • [4] A. E. Taylor, The extension of linear functionals, Duke Math. J. 5 (1939), 538-547. MR 1, 58. MR 0000345 (1:58b)
  • [5] A. Wilansky, Functional analysis, Blaisdell, New York, 1964. MR 30 #425. MR 0170186 (30:425)
  • [6] -, Topological divisors of zero and Tauberian theorems, Trans. Amer. Math. Soc. 113 (1964), 240-251. MR 29 #6222. MR 0168967 (29:6222)
  • [7] B. Yood. Transformations between Banach spaces in the uniform topology, Ann. of Math. (2) 50 (1949), 486-503. MR 10, 611. MR 0029474 (10:611c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55, 40.00

Retrieve articles in all journals with MSC: 46.55, 40.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0282217-4
Keywords: Subalgebras, operators on Banach space, matrix algebras, summability
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society